• Skład osobowy

  • Obszar działalności naukowej

    Analiza zespolona – funkcje jednej zmiennej zespolonej. Teoria Nevanlinny. Teoria Petrenki. Funkcje całkowite i meromorficzne na płaszczyżnie. Funkcje holomorficzne i meromorficzne w kole. Funkcje subharmoniczne. Powierzchnie minimalne. Równania różniczkowe zespolone zwyczajne. Równania Painleve. Wartości i funkcje defektywne. Wartości i funkcje asymptotyczne.

  • Ważniejsze publikacje

    1. I.I. Marchenko, On the growth of meromorphic functions of finite lower order, Dokl. Akad. Nauk SSSR, 264 (1982), no. 5, p.1077-1080. (Russian) Engl. transl.:Sov.Math. Dokl. 25 (1982), p.822-825.
    2. I.I. Marchenko and A.I.Shcherba, On the magnitudes of deviations of meromorphic functions, Mat. Sb. (1990), vol. 181, p.3-24. (Russian) Engl. transl. in Math. USSR Sb. (1991), vol. 69, p. 1-24.
    3. I.I. Marchenko and A.I. Shcherba, On the value of spread of functions meromorphic in a disc, Teor. Funkts., Funkts. Anal., Prilozh., 53 (1991), p.104-113. (Russian)
    4. I.I. Marchenko, On the magnitudes of deviations and spreads of meromorphic functions of finite lower order, Mat.Sb. 186 (1995), p.391-408.
    5. I.I. Marchenko, An analogue of the second main theorem for the uniform metric, Mat. fizika, analiz, geometriya, 1998, vol.5, no.3/4, p.212-227.
    6. I.I. Marchenko, On the growth of entire and meromorphic functions, Mat.Sb. 189, no.6 (1998), p.59-84. (Russian)
    7. I.I. Marchenko, On the deviations and defects of meromorphic functions of finite lower order, Ukr. Mat. Journ.,51 (1999), no. 6, p.796-803. (Russian)
    8. I.I. Marchenko, On asymptotic values of entire functions, Izv. RAN, Ser.Mat. (1999), vol. 63, no.3, p.133-146. (Russian) Engl. Transl. Izvestiya: Mathematics (1999) 63:3, p.549-560.
    9. I.I. Marchenko, On the Shea estimate for the magnitude of deviation of a meromorphic function, Izv. Vysch.Uchebn. Zaved., Mat., 2000, vol. 8, p.46-51. (Russian)
    10. I.I. Marchenko, I.G. Nikolenko, Growth of meromorphic in the disc functions of infinite order, Vestnik Khar’kov Univ., Ser. Math. Mech. 475 (2000), p.113-125. (Russian)
    11. I.I. Marchenko, I.G. Nikolenko, On strong asymptotic spots of functions holomorphic in a disc, Mat. fizika, analiz, geometriya, 9, no. 3 (2002), 369-384. (Russian)
    12. I.I. Marchenko, On the strong asymptotic spots of meromorphic functions of finite lower order, Mat. fizika, analiz, geometriya, 11 (2004), 484-491.
    13. I.I. Marchenko, I.G. Nikolenko, On strong asymptotic tracts of functions holomorphic in a disc, in: Value Distribution Theory and Related Topics, Kluwer Academic Publishers 2004, 181-188.
    14. E. Ciechanowicz, I.I. Marchenko , Maximum modulus points, deviations and spreads of meromorphic functions, in: Value Distribution Theory and Related Topics, Kluwer Academic Publishers 2004, 117-129.
    15. E. Ciechanowicz,, I.I. Marchenko , On the maximum modulus points of entire and meromorphic functions, Matematychni Studii, 21, no.1 (2004), 25-34.
    16. E. Ciechanowicz,, I.I. Marchenko, On the separated maximum modulus points of meromorphic functions, Matematicheskaya fizika, analiz, geometriya, 12, no.2(2005), p.218-229.
    17. 17. L.V. Kaluzhynova, I.I. Marchenko, On the magnitudes of deviations of meromorphic and holomorphic functions in the disc, Matematychni Studii, vol. 26 (2), 2006, p. 131-139.
    18. E. Ciechanowicz,, I.I. Marchenko, On deviations from rational functions of entire functions of finite lower order, Annales Polonici Mathematici, vol 91 (2-3), 2007, p. 161- 177.
    19. I.I. Marchenko, A. Szkibiel, On strong tracts of subharmonic functions of infinite lower order, Annales Polonici Mathematici, vol. 92 (3), 2007, p. 275-284.
    20. I.I. Marchenko, On the growth of entire and meromorphic functions, Matematychni Studii 30 (2), 2008, P. 139-146.
    21. I.I. Marchenko, On Petrenko’s theory of growth of meromorphic functions, in: Some Topics on Value Distribution and Differentiability in Complex and p-adic Analysis, edited by A. Escassut, W. Tutshke, C.C. Yang, Chapter 5, Science Press, China. 2008, p. 181-206.
    22. I.I. Marchenko, Deviation and strong asymptotic values of entire and meromorphic functions, in Complex Analysis and its Applications, edited by Y. Imayoshi, Y. Komori, M. Nishio, K. Sakan, OCAMI Studies, Japan (2008), pp. 283-288.
    23. L.V. Kaluzhynova, I.I. Marchenko, On deviations of entire functions of infinite lower order from rational functions, Mat. Zametki, vol. 85.1 (2009), p. 22-35.
    24. E. Ciechanowicz,, I.I. Marchenko, On deviations and strong asymptotic functions of meromorphic functions of finite lower order, Journal of Mathematical Analysis and Applications, 382 (2011), p. 383-398 .
    25. L.V. Kaluzhynova, I.I. Marchenko, On deviations, defects and asymptotic functions of meromorphic functions , Ann. Acad. Sci. Fenn. Math., vol. 36 (2011), p. 1-17.
    26. E. Ciechanowicz,, I. Marchenko, A note on the separated maximum modulus points of meromorphic functions, Ann. Pol. Math. 110.3 (2014), p. 295-310.
    27. E. Ciechanowicz,, Selected results of the theory of value distribution and growth of meromorphic functions, Banach Center Publ., vol. 107 (2015), p. 101-118.
    28. E. Ciechanowicz,, Defective functions of meromorphic functions in the unit disc, Journal of Applied Analysis, vol.22 (1) (2016), p. 15-26.
    29. E. Ciechanowicz,, G. Filipuk, Meromorphic solutions of (P4,34) and their value distribution, Ann. Acad. Sci. Fenn. Mathematica, vol. 41 (2016), p. 617-638.
  • Prace doktorskie

    Możliwość pisania pracy doktorskiej u Profesora I. Marczenko  z analizy zespolonej, ze szczególnym uwzględnieniem teorii Nevanlinny i teorii Petrenki oraz ich zastosowań w nowoczesnej matematyce.

  • Granty

    Projekt badawczy pt. „Odchylenia i funkcje asymptotyczne funkcji całkowitych i meromorficznych”, grant indywidualny’Sonata’ NCN, nr 2011/01/D/ST1/05873, realizowany w okresie 01.12.2011-30.11.2014, kierownik dr Ewa Ciechanowicz